Zur Inversmonotonie diskreter Probleme.

J. Lorenz

Numerische Mathematik (1976/1977)

  • Volume: 27, page 227-238
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Lorenz, J.. "Zur Inversmonotonie diskreter Probleme.." Numerische Mathematik 27 (1976/1977): 227-238. <http://eudml.org/doc/132448>.

author = {Lorenz, J.},
journal = {Numerische Mathematik},
language = {ger},
pages = {227-238},
title = {Zur Inversmonotonie diskreter Probleme.},
url = {http://eudml.org/doc/132448},
volume = {27},
year = {1976/1977},

AU - Lorenz, J.
TI - Zur Inversmonotonie diskreter Probleme.
JO - Numerische Mathematik
PY - 1976/1977
VL - 27
SP - 227
EP - 238
LA - ger
UR - http://eudml.org/doc/132448
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.